# SDR QXEA200500231

- Difficulty date: February 17, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,834 hours, 8,355 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Part time: 7,834 hours, 8,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2307 - THE FLIGHT RETURNED TO FIELD AFTER THE CREW RECEIVED AN ANTI-SKID MESSAGE DURING THE CLIMB.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED AND RESECURED A LOOSE CONNECTOR FOUND ON THE RIGHT MAIN LANDING GEAR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
